# SDR UALA2012033001991

- Difficulty date: March 30, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 34,035 hours, 14,927 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 06282
- Part serial: 394
- Condition: Faulty
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT WINDSHIELD DISPLAYED ON UPPER ECAM SCREEN. - ANTI ICE.  CAPTS WINDSHIELD HEAT INOP.  VERY CHRONIC, ALREADY USING SPARE SENSOR.  REMOVED AND REPLACED LEFT WINDSHIELD PER MM.
